Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Norman, OK

March 31, 2008Atoka County, Oklahoma

NWS Norman, OK issued this flash flood warning at Mar 31, 2008, 6:16 PM CDT for Atoka County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2008, 6:16 PM CDT (23:16 UTC)
Expired
Mar 31, 2008, 9:15 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Atoka County, OK

The radar

The Norman radar (KTLX), 146 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
3.6
Supercell composite
19.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 312318
FFWOUN
OKC005-010215-
/O.NEW.KOUN.FF.W.0005.080331T2316Z-080401T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 915 PM CDT

* AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR     
  ESTIMATES INDICATE BETWEEN 2 AND 4 INCHES OF RAIN HAD FALLEN       
  ACROSS NORTHERN ATOKA COUNTY OVER THE PAST COUPLE OF HOURS WITH    
  AN ADDITIONAL 1 TO 2 INCHES POSSIBLE THROUGH 7 PM.

* LOCATIONS IN THE WARNING INCLUDE CHOCKIE...NORTHEASTERN ATOKA
  RESERVOIR AND WARDVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3454 9586 3453 9608 3468 9609 3469 9589

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 2:21 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Mar 31, 2:21 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
221 PM CDT MON MAR 31 2008

.DISCUSSION...
GRIDS THROUGH 00Z WERE ADJUSTED WITH RUC13 TEMPERATURES AND
DEWPOINTS AND WINDS AND CLOUD COVER TO REFLECT THE COLD FRONT AND
DRYLINE. OTHER GRIDS REMAIN AS POPULATED LAST NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  46  62  45  53 /  20   0  10  50
HOBART OK         40  62  41  57 /  10   0  10  40
WICHITA FALLS TX  45  67  46  64 /  10   0  30  40
GAGE OK           37  61  40  56 /  10   0  10  20
PONCA CITY OK     43  60  41  52 /  20   0  10  50
DURANT OK         51  66  51  61 /  40  10  20  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089.

&&

99/99
Hazardous weather outlook, Mar 31, 11:18 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CDT MON MAR 31 2008

OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS THROUGH TONIGHT ACROSS
EASTERN OKLAHOMA. A SLIGHT RISK OF SEVERE STORMS SURROUNDS THE
MODERATE RISK AREA...AND COVERS PARTS OF CENTRAL AND SOUTHWEST
OKLAHOMA...AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM STROUD TO SHAWNEE...TO
DUNCAN...AND DOWN THROUGH CLAY COUNTY TEXAS. THE SLIGHT RISK AREA
EXTENDS FARTHER NORTH AND WEST...TO A LINE RUNNING FROM PERRY TO
WEATHERFORD TO ALTUS...AND DOWN THROUGH WILBARGER AND BAYLOR
COUNTIES IN TEXAS.

TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED TO REMAIN ONGOING IN AT LEAST
PARTS OF THE RISK AREA THROUGH THIS EVENING. THE MOST INTENSE
THUNDERSTORMS WILL AFFECT THE MODERATE RISK AREA BETWEEN
2 PM AND 11 PM.

IMPACTS...
IN THE SLIGHT RISK AREA...THE MAIN IMPACTS WILL BE GOLFBALL SIZE
HAIL AND 65 MPH WINDS. A FEW TORNADOES ARE ALSO POSSIBLE. IN THE
MODERATE RISK AREA...SCATTERED TO NUMEROUS SUPERCELLS ARE
POSSIBLE...WITH HAIL LOCALLY UP TO BASEBALL SIZE AND WIND GUSTS OF
75 MPH. THERE WILL BE A GREATER THREAT FOR TORNADOES IN THE MODERATE
RISK AREA THIS AFTERNOON AND EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK
AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH AT
LEAST MID EVENING...AND POSSIBLY THROUGH THE NIGHT IN EASTERN
OKLAHOMA.

DISCUSSION...MODERATE INSTABILITY AND STRONG UPPER LEVEL WINDS WILL
BE IN PLACE OVER A BROAD AREA THIS AFTERNOON. INCREASED HEATING WILL
COINCIDE WITH THE ARRIVAL OF AN UPPER LEVEL TROUGH...TO PROMOTE
SEVERE THUNDERSTORMS. STORMS WILL BE MOST NUMEROUS ALONG A COLD
FRONT FROM SOUTHWEST INTO CENTRAL AND EAST CENTRAL OKLAHOMA.
EMBEDDED SUPERCELLS ARE LIKELY IN THESE AREAS. FARTHER
SOUTH...THUNDERSTORMS WILL BE SCATTERED...BUT MAY BECOME LARGE AND
QUITE SEVERE. IN THE MODERATE RISK AREA...WIND FIELDS AND STRONG
INSTABILITY WILL FAVOR A FEW CLASSIC SUPERCELLS WITH THREATS FOR
VERY LARGE...DAMAGING HAIL...LOCALLY VERY STRONG WIND GUSTS...AND
TORNADOES. THE THREAT FOR TORNADOES WILL INCREASE WITH STORMS MOVING
INTO EAST CENTRAL AND SOUTHEAST OKLAHOMA...WHERE GREATER LOW LEVEL
WIND SHEAR WILL BE FOUND ALONG THE EDGE OF A LOW LEVEL JET.

BY EVENING...THE COLD FRONT WILL REACH WESTERN NORTH
TEXAS...EXTENDING UP THROUGH SOUTH CENTRAL AND EASTERN OKLAHOMA. THE
STRONGEST STORMS WILL MOVE INTO FAR EASTERN OKLAHOMA AND SURROUNDING
STATES...BUT THUNDERSTORMS MAY REDEVELOP ALONG AND JUST NORTH OF THE
FRONT OVERNIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL AND HEAVY RAIN
WITH ANY LATE NIGHT STORMS AFFECTING SOUTHEAST OKLAHOMA...MAINLY
AFTER 11 PM.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 01.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
WEST WINDS WILL BRING GRADUAL DRIER AIR TO FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. FIRE DANGER WILL PEAK IN THE
EXTREME CATEGORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE COLD FRONT WILL PUSH STORMS WELL DOWN INTO TEXAS ON TUESDAY. A
THREAT FOR SEVERE STORMS WILL RETURN NORTHWARD ON WEDNESDAY AND
THURSDAY...AS THE NEXT UPPER LEVEL TROUGH ARRIVES FROM THE WEST. THE
MAIN IMPACTS WEDNESDAY WILL BE LARGE HAIL AND POSSIBLY DAMAGING
WINDS IN AREAS WEST OF INTERSTATE 35 IN BOTH OKLAHOMA AND TEXAS.

THURSDAY IS A PERIOD THAT WILL NEED TO BE MONITORED VERY CAREFULLY.
DEPENDING ON THE TIMING OF THE WEATHER SYSTEM...THERE COULD BE AN
OUTBREAK OF SIGNIFICANT SEVERE WEATHER...AT LEAST IN THE EASTERN
HALF OF OKLAHOMA. IF THE WEATHER PATTERN EVOLVES SLOWER...A
SIGNIFICANT SEVERE WEATHER OUTBREAK MAY TAKE PLACE OVER MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK ARE LIKELY THIS
AFTERNOON AND EVENING.

BURKE

In the hours before

Local storm report, Mar 31, 4:45 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             STONEWALL               34.65N 96.53W
03/31/2008  E1.00 INCH       PONTOTOC           OK   PUBLIC

&&

TAYLOR
Local storm report, Mar 31, 5:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          2 SW LITTLE CITY        34.06N 96.64W
03/31/2008                   MARSHALL           OK   AMATEUR RADIO

&&

11
Special weather statement, Mar 31, 5:22 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT MON MAR 31 2008

OKZ040-041-046-312245-
MURRAY OK-GARVIN OK-CARTER OK-
522 PM CDT MON MAR 31 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN AND MURRAY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF TATUMS AT 522 PM
CDT...MOVING EAST AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Mar 31, 5:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT MON MAR 31 2008

OKZ040>042-046-047-050-051-312300-
LOVE OK-MURRAY OK-JOHNSTON OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-
CARTER OK-
542 PM CDT MON MAR 31 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...
JOHNSTON...LOVE...MARSHALL...MURRAY AND PONTOTOC COUNTIES.

THUNDERSTORMS WERE REDEVELOPING ALONG AND EAST OF A LINE FROM 4
MILES NORTH OF DAVIS TO 3 MILES SOUTHEAST OF THACKERVILLE AT 542 PM
CDT. MOVEMENT WAS EAST AT 40 MPH.

PEOPLE IN CARTER...GARVIN...JOHNSTON...LOVE...MARSHALL...MURRAY AND
PONTOTOC COUNTIES...INCLUDING THE CITY OF ARDMORE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

BURKE
Special weather statement, Mar 31, 5:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT MON MAR 31 2008

OKZ021-312315-
BECKHAM OK-
546 PM CDT MON MAR 31 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A LARGE GRASS FIRE WAS LOCATED IN THE MAYFIELD AREA. WINDS WILL BE
SHIFTING WEST-SOUTHWEST TO THE NORTH THROUGH 6:15 PM. THIS WILDFIRE
WILL PRODUCE REDUCED VISIBILITIES ON AREA ROADS. IF YOU SEE SMOKE
ACROSS THE ROADWAY...DO NOT ENTER THE SMOKE. FIND ANOTHER WAY TO
YOUR DESTINATION.

THIS WIND SHIFT WILL AFFECT FIRE FIGHTING EFFORTS. PLEASE ADVISE FIRE
CREWS IN THE FIELD OF THE CHANGE IN WIND DIRECTION.
Special weather statement, Mar 31, 6:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT MON MAR 31 2008

OKZ043-047-048-312330-
COAL OK-JOHNSTON OK-ATOKA OK-
608 PM CDT MON MAR 31 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL AND JOHNSTON
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES EAST OF
WARDVILLE TO 5 MILES NORTH OF WAPANUCKA AT 608 PM CDT...MOVING EAST
AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. THE LINE
WAS MOVING SLOWLY...AND WILL PRODUCE VERY HEAVY RAIN. WATER WILL
COLLECT IN LOW LYING AREAS...AND MAY COVER SOME ROADWAYS. TRAVELERS
SHOULD USE CAUTION.

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:19 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita41 min
Mar 30, 7:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita49 min
Mar 30, 7:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey37 min
Mar 30, 7:59 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita46 min
Mar 30, 8:02 PM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Mar 30, 8:05 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita40 min
Mar 30, 8:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita33 min
Mar 30, 8:16 PM CDTSevere Thunderstorm WarningOUNBlaine, Major44 min
Mar 30, 8:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita48 min
Mar 30, 8:42 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
Mar 30, 8:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian45 min
Mar 30, 8:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major49 min
Mar 30, 9:02 PM CDTTornado WarningOUNCaddo43 min
Mar 30, 9:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita45 min
Mar 30, 9:40 PM CDTTornado WarningOUNCaddo35 min
Mar 30, 9:45 PM CDTTornado WarningOUNCaddo, Washita45 min
Mar 30, 10:04 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward41 min
Mar 30, 10:15 PM CDTTornado WarningOUNCaddo, Canadian, Grady37 min
Mar 30, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo49 min
Mar 30, 10:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
Mar 30, 10:53 PM CDTTornado WarningOUNCaddo, Canadian, Grady37 min
Mar 30, 11:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Mar 30, 11:26 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Mar 30, 11:28 PM CDTTornado WarningOUNCaddo, Canadian, Grady32 min
Mar 30, 11:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma46 min
Mar 31, 12:04 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major41 min
Mar 31, 12:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma51 min
Mar 31, 12:42 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma48 min
Mar 31, 12:46 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kingfisher, Logan, Major44 min
Mar 31, 1:32 AM CDTTornado WarningOUNLogan, Oklahoma28 min
Mar 31, 1:36 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major39 min
Mar 31, 1:41 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan49 min
Mar 31, 1:58 AM CDTTornado WarningOUNGarfield32 min
Mar 31, 1:59 AM CDTTornado WarningOUNLogan26 min
Mar 31, 2:20 AM CDTSevere Thunderstorm WarningOUNLogan, Payne40 min
Mar 31, 2:30 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Mar 31, 2:43 AM CDTTornado WarningOUNLogan, Payne47 min
Mar 31, 3:00 AM CDTFlash Flood WarningOUNGarfield4 hr
Mar 31, 3:01 AM CDTSevere Thunderstorm WarningOUNNoble, Payne44 min
Mar 31, 3:15 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Mar 31, 3:18 AM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
Mar 31, 3:19 AM CDTSevere Thunderstorm WarningOUNPayne26 min
Mar 31, 3:43 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Mar 31, 3:50 AM CDTRed Flag WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more17 hr
Mar 31, 3:50 AM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Mar 31, 4:05 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble40 min
Mar 31, 4:29 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
Mar 31, 4:31 AM CDTSevere Thunderstorm WarningOUNNoble, Payne44 min
Mar 31, 8:48 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble42 min
Mar 31, 9:28 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Mar 31, 9:30 AM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 31, 10:24 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
Mar 31, 11:03 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne42 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningOUNLincoln36 min
Mar 31, 11:11 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady49 min
Mar 31, 11:52 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain38 min
Mar 31, 12:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne46 min
Mar 31, 12:36 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma39 min
Mar 31, 12:55 PM CDTSevere Thunderstorm WarningOUNGrady, McClain50 min
Mar 31, 1:12 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie48 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningOUNCleveland29 min
Mar 31, 1:29 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie31 min
Mar 31, 1:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole39 min
Mar 31, 1:51 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain39 min
Mar 31, 1:55 PM CDTSevere Thunderstorm WarningOUNLincoln17 min
Mar 31, 2:04 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie41 min
Mar 31, 2:05 PM CDTSevere Thunderstorm WarningOUNPontotoc40 min
Mar 31, 2:21 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole39 min
Mar 31, 2:23 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens37 min
Mar 31, 2:27 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Mar 31, 2:33 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole27 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc44 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray38 min
Mar 31, 2:57 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
Mar 31, 3:01 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole44 min
Mar 31, 3:02 PM CDTSevere Thunderstorm WarningOUNHughes28 min
Mar 31, 3:11 PM CDTSevere Thunderstorm WarningOUNCoal, Pontotoc49 min
Mar 31, 3:11 PM CDTSevere Thunderstorm WarningOUNJohnston34 min
Mar 31, 3:29 PM CDTSevere Thunderstorm WarningOUNHughes19 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc39 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.